# SDR CALA2016010400002

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 49,543 hours, 16,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21DEF MISSING EXIT SIGN.  REPLACED EXIT LIGHT MODULE.  OPERATIONS CHECKED GOOD AMM 33-51-01.
